Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – C
Cabré, Xavier
Traveling wave solutions in a half-space for boundary reactions
Cagnetti, Filippo
Rigidity of equality cases in Steiner's perimeter inequality
Cakoni, Fioralba
Analysis of the linear sampling method for imaging penetrable obstacles in the time domain
Cameron, Stephen
Global well-posedness for the 2D Muskat problem with slope less than 1
Cancès, Clément
Incompressible immiscible multiphase flows in porous media: a variational approach
Candy, Timothy
Transference of bilinear restriction estimates to quadratic variation norms and the Dirac-Klein-Gordon system
Cañizo Rincón, José
Trend to equilibrium in the Becker-Döring equations: an analogue of Cercignani's conjecture
Canzani, Yaiza
Scaling limit for the kernel of the Spectral Projector and Remainder estimates in the pointwise Weyl Law
Caputo, Maria-Cristina
Solutions of the 4-species quadratic reaction-diffusion system are bounded and $C^\infty$-smooth, in any space dimension
Carando, Daniel
Bohr's absolute convergence problem for $\mathcal{H}_p$-Dirichlet series in Banach spaces
Carbery, Anthony
Disentanglement, multilinear duality and factorisation for non-positive operators
Heat-flow monotonicity of Strichartz norms
Cardaliaguet, Pierre
Long time behavior of the master equation in mean-field game theory
Carles, Rémi
Nonlinear Schrodinger equation and frequency saturation
Caro, Pedro
Global uniqueness for an IBVP for the time-harmonic Maxwell equations
Carron, Gilles
$A_\infty$ weights and compactness of conformal metrics under $L^{n/2}$ curvature bounds
Estimées des noyaux de Green et de la chaleur sur les espaces symétriques
Case, Jeffrey
Some energy inequalities involving fractional GJMS operators
Caspers, Martijn
Absence of Cartan subalgebras for right-angled Hecke von Neumann algebras
Castillejos, Jorge
Nuclear dimension of simple stably projectionless C*-algebras
Castro-Infantes, Ildefonso
Interpolation by conformal minimal surfaces and directed holomorphic curves
Catino, Giovanni
Locally conformally flat ancient Ricci flows
Cavalletti, Fabio
New formulas for the Laplacian of distance functions and applications
Cesaroni, Annalisa
Concentration of ground states in stationary Mean-Field Games systems
Cevallos, Bruno
Critical perturbations for second-order elliptic operators. Part I: Square function bounds for layer potentials
Chambolle, Antonin
Generalized crystalline evolutions as limits of flows with smooth anisotropies
Nonlinear spectral decompositions by gradient flows of one-homogeneous functionals
Chen, Bo-Yong
Bergman kernel and hyperconvexity index
Chen, ChuanQiang
The interior C^2 estimate for Monge-Ampere equation in dimension n=2
Chen, Gong
The $1$d nonlinear Schr\"odinger equation with a weighted $L^1$ potential
Chen, Haodi
Variations of a class of Monge-Ampère type functionals and their applications
Chen, Shibing
Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost
Variations of a class of Monge-Ampère type functionals and their applications
Chen, Sophie
Asymptotic behaviors of non-variational elliptic systems
Chen, Xi
The Sobolev inequalities on real hyperbolic spaces and Eigenvalue bounds for Schrödinger operators with complex potentials
Chen, Xuwen
Focusing quantum many-body dynamics II: The rigorous derivation of the 1D focusing cubic nonlinear Schrödinger equation from 3D
On the unconditional uniqueness of solutions to the infinite radial Chern--Simons--Schr\"{o}dinger hierarchy
Chen, Yanping
Commutators with fractional differentiation and new characterizations of BMO-Sobolev spaces
Chifan, Ionuţ
Some applications of group theoretic rips constructions to the classification of von Neumann algebras
Ching, Joshua
Existence and classification of singular solutions to nonlinear elliptic equations with a gradient term
Chiron, David
Stability and instability for subsonic traveling waves of the nonlinear Schr\"odinger equation in dimension one
Choi, Kyeongsu
Translating solutions to the Gauss curvature flow with flat sides
Choi, Sunhi
Homogenization of Neumann boundary data with fully nonlinear operator
The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics
Chousionis, Vasileios
Nonnegative kernels and 1-rectifiability in the Heisenberg group
Christ, Francis Michael
Existence of Extremals for a Fourier Restriction Inequality
Christiansen, Tanya
Schrödinger operators and the distribution of resonances in sectors
Chtioui, Hichem
A complete study of the lack of compactness and existence results of a fractional Nirenberg equation via a flatness hypothesis: Part I
Chu, Jianchun
$C^{1,1}$ regularity of degenerate complex Monge-Amp\`{e}re equations and some applications
Chung, Francis
A partial data result for the magnetic Schr\"{o}dinger inverse problem
Partial data inverse problems for the Hodge Laplacian
Cicalese, Marco
Continuum limit and stochastic homogenization of discrete ferromagnetic thin films
Cinti, Eleonora
Convex sets evolving by volume preserving fractional mean curvature flows
Cirant, Marco
Concentration of ground states in stationary Mean-Field Games systems
Cîrstea, Florica
Existence and classification of singular solutions to nonlinear elliptic equations with a gradient term
Cladek, Laura
Radial Fourier multipliers in $\mathbb{R}^3$ and $\mathbb{R}^4$
Clouâtre, Raphaël
Multipliers and operator space structure of weak product spaces
Clutterbuck, Julie
Sharp modulus of continuity for parabolic equations on manifolds and lower bounds for the first eigenvalue
Colin de Verdière, Yves
Magnetic interpretation of the nodal defect on graphs
Semi-classical trace formulas and heat expansions
Spectral theory of pseudo-differential operators of degree 0 and application to forced linear waves
Collins, Tristan
Dimension of the minimum set for the real and complex Monge-Ampere equations in critical Sobolev spaces
Collot, Charles
Non radial type II blow up for the energy supercritical semilinear heat equation
Colombini, Ferruccio
Counterexamples to the well posedness of the Cauchy problem for hyperbolic systems
Colombo, Maria
Global regularity for the nonlinear wave equation with slightly supercritical power
Rigidity of equality cases in Steiner's perimeter inequality
Combes, Jean-Michel
Erratum to ``Poisson statistics for eigenvalues of continuum random Schr\"{o}dinger operators''
Poisson statistics for eigenvalues of continuum random Schrödinger operators
Conde Alonso, José
A sparse domination principle for rough singular integrals
Large BMO spaces vs interpolation
Cónsul, Neus
Traveling wave solutions in a half-space for boundary reactions
Contreras Marcillo, Andres
Singular perturbation of manifold-valued maps with anisotropic energy
Cordero-Erausquin, Dario
Talagrand's influence inequality revisited
Córdoba Barba, Antonio
Porous media: the {M}uskat problem in three dimensions
Córdoba Gazolaz, Diego
A note on stability shifting for the Muskat problem II: from stable to unstable and back to stable
Porous media: the {M}uskat problem in three dimensions
Coron, Jean-Michel
Local exponential stabilization for a class of Korteweg-de Vries equations by means of time-varying feedback laws
Correggi, Michele
Local density approximation for the almost-bosonic anyon gas
Costea, Serban
The Corona Theorem for the Drury-Arveson Hardy space and other holomorphic Besov-Sobolev spaces on the unit ball in C^n
Coulombel, Jean-Francois
Semilinear geometric optics with boundary amplification
Cruz-Uribe, David
On the Kato problem and extensions for degenerate elliptic operators
Cuccagna, Scipio
On small energy stabilization in the NLS with a trapping potential
Culiuc, Amalia
A sparse domination principle for rough singular integrals
Sparse Bounds for the Discrete Cubic Hilbert Transform
Czubak, Magdalena
Local wellposedness for the 2+1 dimensional monopole equation